# SDR SIMA201908263003

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,444 hours, 32,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RH FWD EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPC GOOD
